RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 6, Pages 1384–1399 (Mi zvmmf5143)  

Questions about the formalization and solutions of a class of problems of discrete optimization

V. M. Glushkov, M. F. Kaspshitskaya, I. V. Sergienko

Kiev

Full text: PDF file (1874 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:6, 23–36

Bibliographic databases:

UDC: 519.6:517.977
MSC: Primary 90C48; Secondary 90C10
Received: 22.05.1980

Citation: V. M. Glushkov, M. F. Kaspshitskaya, I. V. Sergienko, “Questions about the formalization and solutions of a class of problems of discrete optimization”, Zh. Vychisl. Mat. Mat. Fiz., 20:6 (1980), 1384–1399; U.S.S.R. Comput. Math. Math. Phys., 20:6 (1980), 23–36

Citation in format AMSBIB
\Bibitem{GluKasSer80}
\by V.~M.~Glushkov, M.~F.~Kaspshitskaya, I.~V.~Sergienko
\paper Questions about the formalization and solutions of a class of problems of discrete optimization
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 6
\pages 1384--1399
\mathnet{http://mi.mathnet.ru/zvmmf5143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=609320}
\zmath{https://zbmath.org/?q=an:0457.90085}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 6
\pages 23--36
\crossref{https://doi.org/10.1016/0041-5553(80)90004-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5143
  • http://mi.mathnet.ru/eng/zvmmf/v20/i6/p1384

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020